# SDR QXEA0201108

- Difficulty date: August 4, 2002
- Submitted: August 8, 2002
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 10,651 hours, 15,031 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600CS
- Part serial: AB3218S8
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 11,160 hours, 15,797 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

PDX- AUX INVERTER CAUTION LIGHT IS ILLUMINATED WITH SMOKE IN THE FLIGHT DECK.  REMOVED AND REPLACED AUX INVERTER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
